Research Repository

Power series inequalities via a refinement of the Schwarz inequality

Ibrahim, Alawiah and Dragomir, Sever S (2012) Power series inequalities via a refinement of the Schwarz inequality. Integral Transforms and Special Functions , 23 (10). pp. 769-781. ISSN 1065-2469 (print) 1476-8291 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25662, power series, Schwarz inequality, complex functions, polylogarithm, inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 27 Feb 2014 05:59
Last Modified: 09 Sep 2014 06:32
URI: http://vuir.vu.edu.au/id/eprint/23298
DOI: https://doi.org/10.1080/10652469.2011.632377
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar